# SDR DALA2025102207718

- Difficulty date: October 17, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 56,997 hours, 41,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORT EXIT SIGN F/C INOP (EMERRGENCY LIGHT).   FOUND BATTERY PACK B5-259 INOP, REPLACED BATTERY PACK. OPS CHEC K GOOD, IAW B717AMM 33-51. (7585679)
